# SDR DALA2022091206049

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DTE, 601329-14 FUSELAGE / FRAME / RHS BS 1640 / STR 14R / LOWER INBD HOLE. CORRECTIVE ACTION: REF ERA 601329-14. (2398376)
